# SDR AALA202412312312

- Difficulty date: December 29, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N161AA
- Make and model: Airbus A321-231
- Aircraft serial: 7085
- Aircraft time: 26,031 hours, 10,269 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 201122009
- Part serial: TA1502097
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO DFW DUE TO THE FLIGHT CREW REPORTING THAT THE LANDING GEAR DOORS WERE NOT CLOSED AFTER RAISING THE LANDING GEAR ON TAKEOFF. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED LEFT HAND MAIN LANDING GEAR DOOR UPLOCK 2521GM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-31-33-400-002-A.
